EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXIV, No. 32, pp. 69–84 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Frames for Frechet spaces

S. Pilipovic, Diana Stoeva and N. Teofanov

Department of Mathematics and Informatics, Trg D. Obradovica 4, University of Novi Sad, 21000 Novi Sad, Serbia
Department of Mathematics, University of Architecture, Civil Engineering and Geodesy, Blvd Christo Smirnenski 1, 1046 Sofia, Bulgaria

Abstract: In this paper we study frame representations in projective and inductive limits of Banach spaces. We introduce the notion of a Fréchet pre-frame for a given Fréchet space with respect to a Fréchet sequence space. Main results of the paper include the use of density arguments and representations in the case of projective limits of isomorphic reflexive Banach spaces. Examples based on modulation spaces, Sobolev type spaces and Köthe type spaces are given.

Keywords: Banach frames, Fréshet spaces

Classification (MSC2000): 42C15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 23 Sep 2007. This page was last modified: 20 Jun 2011.

© 2007 Mathematical Institute of the Serbian Academy of Science and Arts
© 2007–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition